Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 412912, 14 pages
http://dx.doi.org/10.5402/2011/412912
Review Article

Exponential Stability and Guaranteed Cost of Switched Linear Systems with Mixed Time-Varying Delays

Department of Physics, Faculty of Sciences, Dhar El Mehraz B.P. 1796, Fès-Atlas, Morocco

Received 3 April 2011; Accepted 7 May 2011

Academic Editors: D. Georges and H. T. Yau

Copyright © 2011 El Houssaine Tissir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

El Houssaine Tissir, “Exponential Stability and Guaranteed Cost of Switched Linear Systems with Mixed Time-Varying Delays,” ISRN Applied Mathematics, vol. 2011, Article ID 412912, 14 pages, 2011. https://doi.org/10.5402/2011/412912.